# SDR ASAA2017082621718

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,259 hours, 12,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031328
- Condition: Failed
- Location: Flight Deck
- Part time: 63,548 hours, 28,362 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED.  REMOVED & REPLACED DFGC MODE CONTROL PANEL. OPS CHECKED GOOD IAW AMM 22-11-34.
